# SDR MWEA001242

- Difficulty date: December 18, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 70,846 hours, 60,932 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 59103631
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD B6 AT STATION 617 TO 639 LT, BETWEEN NR 1 & 2 SEAT TRACKS HAS HOLES CRACKED OUT.  --  REMOVED AND REPLACED FLOORBOARD.
